Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the critical degree of differentiability of a complex planar curve


Author: Joseph Becker
Journal: Trans. Amer. Math. Soc. 269 (1982), 339-350
MSC: Primary 32B10; Secondary 32C40
MathSciNet review: 637042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a pair of complex analytic curves in $ {{\mathbf{C}}^2}$ is given which have the same characteristic pairs but which do not have the same critical degree of differentiability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32B10, 32C40

Retrieve articles in all journals with MSC: 32B10, 32C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0637042-0
PII: S 0002-9947(1982)0637042-0
Keywords: Complex analytic curve, characteristic pairs, differentiable function, holomorphic, weakly holomorphic
Article copyright: © Copyright 1982 American Mathematical Society